I am very sensitive to side effects. I tried Zoloft in the past and made me so much worse. So far only side effects I have is very tired and worn out with some light headed. I haven't been able to sleep a full night for some reason since coming off the Zoloft which was 4 weeks ago. I'm hoping the Paxil helps with sleep and energy, just pray it don't turn out like Zoloft, will keep posting to help others with questions I was also gave Xanax 0.25 witch sometimes works and sometimes don't don't know why becuase I don't take every day like I'm suppose to because I'm very scared of Xanax,
This morning I started Paxil and was told to break 10mg in half and take 5mg for a week
Question posted by Lizzybear1 on 27 March 2017
Last updated on 25 June 2017
Lizzy; Yes this is very common to split the Paxil in half so that you can get used to the side effects before you start the 10mg. And also that is still a fairly low dose so hopefully, it should not be too hard on you. And with any of these medications in these class. When we first start them we may feel worse meaning the symptoms that we are trying to help get a bit stronger for a short time. Then somewhere between 3 and 4 weeks, it starts to get better. and we'll continue to get better until you reach the 6 to 8 weeks which is when the Paxil reaches the full blood level and you well know how it feels like. Also if you do get a bit overstressed the Xanax should help and you really don't have to fear it because you have the weakest strength that is made and it won't be that hard to stop it. And another thing to remember is with the Paxil you want to take it every day and about the same time each day to keep a good blood level. I wish you much luck but I do know that the people that have trouble with Zoloft and others do pretty good on Paxil. So good luck to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.